Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 44, Number 6

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 44, Number 6 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 44, Number 6 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF Free Access     Request Permissions
The present status of the theory of electrolytes
Charles A. Kraus.
Bull. Amer. Math. Soc. 44 (1938), 361-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563752
Torsion of regions bounded by circular arcs
I. S. Sokolnikoff and E. S. Sokolnikoff.
Bull. Amer. Math. Soc. 44 (1938), 384-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563753
A multiplier rule in abstract spaces
Herman H. Goldstine.
Bull. Amer. Math. Soc. 44 (1938), 388-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563754
On the $n$th derivative of $f( x )$
H. S. Wall.
Bull. Amer. Math. Soc. 44 (1938), 395-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563755
The geometry of the whirl-motion group $G_{6}$: elementary invariants
Edward Kasner and John de Cicco.
Bull. Amer. Math. Soc. 44 (1938), 399-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A note on numbers of the form $a^{2} + 𝛼b^{2} + 𝛽c^{2} + 𝛼𝛽d^{2}$
Robert M. Thrall.
Bull. Amer. Math. Soc. 44 (1938), 404-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563757
A moment-generating function which is useful in solving certain matching problems
Edwin G. Olds.
Bull. Amer. Math. Soc. 44 (1938), 407-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563758
A theorem on interior transformations
G. T. Whyburn.
Bull. Amer. Math. Soc. 44 (1938), 414-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563759
On the transformation group for diabolic magic squares of order four
Barkley Rosser and R. J. Walker.
Bull. Amer. Math. Soc. 44 (1938), 416-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563760
A note on regular Banach spaces
B. J. Pettis.
Bull. Amer. Math. Soc. 44 (1938), 420-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563761
Relations among the fundamental solutions of the generalized hypergeometric equation when $p = q + 1$. I. non-logarithmic cases
F. C. Smith.
Bull. Amer. Math. Soc. 44 (1938), 429-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563762
A note on Fredholm-Stieltjes integral equations
F. G. Dressel.
Bull. Amer. Math. Soc. 44 (1938), 434-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563763
A theorem on quadratic forms
William T. Reid.
Bull. Amer. Math. Soc. 44 (1938), 437-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563764
On the extended form of Cauchy’s condensation test for the convergence of infinite series
R. E. Moritz.
Bull. Amer. Math. Soc. 44 (1938), 441-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563765
On the boundary condition $∂u / \vphantom{∂u ∂n} . \kern-\nulldelimiterspace ∂n + au = 0$ for harmonic functions
Hillel Poritsky.
Bull. Amer. Math. Soc. 44 (1938), 443-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563766
On generating the simple group $LF( 2,2^{N} )$ by two operators of periods two and three
Abraham Sinkov.
Bull. Amer. Math. Soc. 44 (1938), 449-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563767
Note on the defining relations for the simple group of order 660
F. A. Lewis.
Bull. Amer. Math. Soc. 44 (1938), 456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563768